Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

Erratum to ``Bertini irreducibility theorems over finite fields''


Authors: François Charles and Bjorn Poonen
Journal: J. Amer. Math. Soc.
MSC (2010): Primary 14J70; Secondary 14N05
DOI: https://doi.org/10.1090/jams/912
Published electronically: November 1, 2018
Original Article: J. Amer. Math. Soc. 29 (2016), 81-94.
Full-text PDF
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: We indicate how to correct the proof of Lemma 5.1 in our published article Bertini irreducibility theorems over finite fields, J. Amer. Math. Soc. 29 (2016), no. 1, 81-94. The main results are unchanged.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2010): 14J70, 14N05

Retrieve articles in all journals with MSC (2010): 14J70, 14N05


Additional Information

François Charles
Affiliation: CNRS, Laboratoire de Mathématiques d’Orsay, Université Paris-Sud, 91405 Orsay CEDEX, France
Email: francois.charles@math.u-psud.fr

Bjorn Poonen
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139-4307
Email: poonen@math.mit.edu

DOI: https://doi.org/10.1090/jams/912
Keywords: Bertini irreducibility theorem, finite field
Received by editor(s): August 1, 2017
Published electronically: November 1, 2018
Additional Notes: This research was supported in part by National Science Foundation grants DMS-1069236 and DMS-1601946.
The second author was supported by a grant from the Simons Foundation (#402472).
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society